File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Topology and Flux of T-Dual Manifolds with Circle Actions

TitleTopology and Flux of T-Dual Manifolds with Circle Actions
Authors
Issue Date2012
Citation
Communications in Mathematical Physics, 2012, v. 316 n. 1, p. 279-286 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/169234
ISSN
2015 Impact Factor: 2.375
2015 SCImago Journal Rankings: 1.760
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMathai, Ven_US
dc.contributor.authorWu, Sen_US
dc.date.accessioned2012-10-18T08:46:36Z-
dc.date.available2012-10-18T08:46:36Z-
dc.date.issued2012en_US
dc.identifier.citationCommunications in Mathematical Physics, 2012, v. 316 n. 1, p. 279-286en_US
dc.identifier.issn0010-3616-
dc.identifier.urihttp://hdl.handle.net/10722/169234-
dc.languageengen_US
dc.relation.ispartofCommunications in Mathematical Physicsen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleTopology and Flux of T-Dual Manifolds with Circle Actionsen_US
dc.typeArticleen_US
dc.identifier.emailWu, S: siyewu@hkucc.hku.hken_US
dc.identifier.authorityWu, S=rp00814en_US
dc.description.naturepostprint-
dc.identifier.doi10.1007/s00220-012-1542-8-
dc.identifier.scopuseid_2-s2.0-84868204222-
dc.identifier.hkuros212134en_US
dc.identifier.issueonline firsten_US
dc.identifier.eissn1432-0916-
dc.identifier.isiWOS:000310342200010-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats